Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Am pregnant. Taking Glycomet. Is my weight stable due to Glycomet?

Hi .. I am 9 weeks pregnant woman of 32 years . I have been taking glycomet 500 mg sr once a day n folic acid .. My weight is constant., till now no increase in weight but I am eating a lot. Could it be possible because of glycomet my weight is stable. Till now I should be gaining weight.but my Tommy is bigger. I would like to know , is there will be problem in developing my baby that I am not gaining weight?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi Shreeya,
Thanks for posting your query.
Weight can be constant in early 3-4 months of gestation & it increases maximum in last trimester.
Glycomet can control weight, but basically these are for control of blood sugar level.
So don't worry, continue your medication & consult your gynaecologist for regular check up & get ultrasound scan done at 11 weeks.
I hope your query has been answered.
Take care.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor